MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE TRACK; WIRE, GUIDE, CATHETER

TERUMO CORPORATION, ASHITAKA GLIDEWIRE ADVANTAGE TRACK; WIRE, GUIDE, CATHETER
Model Number GAT1418
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that they had a deep vein thrombosis (dvt) procedure.They attempted to cross the cap of the lesion however, the wire got stuck in the webbing and broke off in the patient.The wire is in a stable position and will not need to be removed.There was no blood loss additional information was received on 26mar2025: the broken piece of the wire is approximately 1-3cm long.The patient was stable, and the procedure was successful.They do not want to try removing that part of the wire since it's in a safe, fibrotic location.

Brand Name
GLIDEWIRE ADVANTAGE TRACK
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya, shizuok 418-0 015
JA  418-0015
MDR Report Key21885031
Report Number2243441-2025-00016
Device Sequence Number15501363
Product Code DQX
UDI-Device Identifier04987350727862
UDI-Public(01)04987350727862(17)260831(10)240906
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/22/2025
Report Date (Section F) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberGAT1418
Device Lot Number240906
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/25/2025
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer03/26/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/22/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown
Date Report Sent to FDA04/22/2025